MAUDE Adverse Event Report: MEDTRONIC, INC. OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. OPEN PIVOT MECHANICAL HEART VALVE; HEART-VALVE, MECHANICAL
Model Number 500DM29
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 4 years and 10 months post implant of this mitral mechanical valve, the valve was explanted and replaced with a bioprosthetic valve.The reason for a second valve was not reported.No additional adverse patient effects were reported.

Brand Name
OPEN PIVOT MECHANICAL HEART VALVE
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key7370498
Report Number3008592544-2018-00014
Device Sequence Number10780462
Product Code LWQ
UDI-Device Identifier00613994868978
UDI-Public00613994868978
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2015
Device Model Number500DM29
Device Catalogue Number500DM29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR